Academic Staff Roster includes academic activity information for 2017 and before; therefore the visible titles of faculty members may not be up to date. Academic activity information for 2018 and onwards can be tracked through AVESIS (Academic Data Management System).

Prof.Dr. HASAN TAŞELİ
FACULTY OF ARTS AND SCIENCES
PublicationsResearchMembership & Awards
E-mail :  
Url :  -
Phone :  +90312210 2970
Fax :  
Address :
 

Education

  Bachelor's, ITU, Marine Sciences
  Master's, ITU, Marine Sciences
  Doctorate, ITU, Marine Sciences

Publications (INTERNATIONAL)

Journal Papers

  A.1 H. Taşeli and M. Demiralp, Convergent perturbation studies in screened Coulomb potential systems: Analytic evaluations up to third order for the Yukawa case. "Theoretica Chimica Acta", 71, (1987), p.315-325.
  A.2 M. Demiralp, N. A. Baykara and H. Taşeli, Convergent perturbation studies in screened Coulomb potential systems: A high precision numerical algorithm via Laguerre basis set. "Theoretica Chimica Acta", 74, (1988), p.39-54.
  A.3 H. Taşeli and M. Demiralp, Studies on algebraic methods to solve linear eigenvalue problems: Generalized anharmonic oscillators. "Journal of Physics A: Mathematical and General", 21, (1988), p.3903-3919.
  A.4 H. Taşeli, M. Demiralp and K. Kafalı, Drag minimization in Stokes flow. "International Journal of Engineering Science", 27, (1989), p.633-640.
  A.5 H. Taşeli, A note on the trial function structure for the Wronskian approach. "Bulletin of the Technical University of Istanbul", 42, (1989), p.365-369.
  A.6 M. Demiralp, N. A. Baykara and H. Taşeli, A basis set comparison in a variational scheme for Yukawa potential. "Journal of Mathematical Chemistry", 11, (1992), p.311-323.
  A.7 H. Taşeli, The influence of the boundedness of polynomial potentials on the spectrum of the Schrödinger equation. "Journal of Computational Physics", 101, (1992), p.252-255.
  A.8 H. Taşeli, Accurate computation of the energy spectrum for potentials with multiminima. "Internatinal Journal of Quantum Chemistry", 46, (1993), p.319-334.
  A.9 H. Taşeli, On the numerical solution of the Schrödinger equation. "Bulletin of the Technical University of Istanbul", 48, (1995), p.159-163.
  A.10 H. Taşeli and R. Eid, Converging bounds for the eigenvalues of multiminima potentials in two-dimensional space. "Journal of Physics A: Mathematical and General", 29, (1996), p.6967-6982.
  A.11 H. Taşeli, An alternative series solution to the isotropic quartic oscillator in N dimensions. "Journal of Mathematical Chemistry", 20, (1996), p.235-245.
  A.12 H. Taşeli and R. Eid, Eigenvalues of the two-dimensional Schrödinger equation with non-separable potentials. "International Journal of Quantum Chemistry", 59, (1996), p.183-201.
  A.13 H. Taşeli, Accurate lower and upper bounds of the energy spectrum for the asymmetrical two-well potentials. "International Journal of Quantum Chemistry", 60, (1996), p.641-648.
  A.14 H. Taşeli, On the exact solution of the Schrödinger equation with a quartic anharmonicity. "International Journal of Quantum Chemistry", 57, (1996), p.63-71.
  A.15 H. Taşeli, Modified Laguerre basis for hydrogen-like systems. "International Journal of Quantum Chemistry", 63, (1997), p.949-959.
  A.16 H. Taşeli and A. Zafer, A Fourier-Bessel expansion for solving radial Schrödinger equation in two dimensions. "International Journal of Quantum Chemistry", 61, (1997), p.759-768.
  A.17 H. Taşeli, Comment on "Strongly convergent method to solve one-dimensional quantum problems". "Physical Review E", 56, (1997), p.1280-1283.
  A.18 H. Taşeli and R. Eid, A new approach to the classical Stokes flow problem: Part II Series solutions and higher-order applications. "Journal of Computational and Applied Mathematics", 78, (1997), p.233-254.
  A.19 H. Taşeli and A. Zafer, Bessel basis with applications: N-dimensional isotropic polynomial oscillators. "International Journal of Quantum Chemistry", 63, (1997), p.935-947.
  A.20 H. Taşeli and M. Demiralp, A new approach to the classical Stokes flow problem: Part I Methodology and first-order analytical results. "Journal of Computational and Applied Mathematics", 78, (1997), p.213-232.
  A.21 A. Zafer and H. Taseli, Two-sided eigenvalue bounds for the spherically symmetric states of the Schrodinger equation. "Journal of Computational and Applied Mathematics", 95, (1998), p.83-100.
  A.22 H. Taşeli, Exact solutions for vibrational levels of the Morse potential. "Journal of Physics A: Mathematical and General", 31, (1998), p.779-788.
  A.23 H. Taşeli and R. Eid, The confined system approximation for solving non-separable potentials in three dimensions. "Journal of Physics A. Mathematical and General", 31, (1998), p.3095-3114.
  A.24 H. Taseli and R. Eid, The confined system approximation for solving non-separable potentials in three dimensions. "Journal of Physics A: Mathematical and General", 31, (1998), p.3095-3114.
  A.25 H. Taseli, Exact solutions for vibrational levels of the Morse potential. "Journal of Physics A: Mathematical and General", 31, (1998), p.779-788.
  A.26 H. Taseli, Accurate Numerical Bounds for the Spectral Points of the Singular Sturm-Liouville Problems over -\infty < x < +\infty.. "Journal of Computational and Applied Mathematics", 115, (2000), p.535-547.
  A.27 H. Taseli, I.M. Erhan and O. Ugur, An eigenfunction expansion for the Schrodinger equation with arbitrary non-central potentials. "Journal of Mathematical Chemistry", Vol. 32, (2002).
  A.28 Taşeli,H., Review of " An efficient parallel algorith for the numerical solutions of Schrödinger equation". "Mathematical Reviews", 2003e, (2003).
  A.29 Taşeli,H., Review of Behaviour of the survival probability in some one-dimensional problems"". "Mathematical Reviews", 2003i, (2003).
  A.30 Taşeli, H., Review of " From non-Hermitian oscillator-like operators to Freud polynomials and some consequences". "Mathematical Reviews", 2003h, (2003).
  A.31 Taşeli, H., Review of " Asymtotic approximations of Jacobi polynomials and their zeros with their error bounds". "", (2003).
  A.32 H.Taşeli and M.Bahar Erseçen, The scaled Hermite-Weber basis still highly competitive. "Journal of Mathematical Chemistry", 34, (2003), p.177-188.
  A.33 Taşeli, H., Review of " Asymtotic approximations of Jacobi polynomials and their zeros with their error bounds". "Mathematical Reviews", 2003k, (2003).
  A.34 H.Taşeli, Exact analytical solutions of the Hamiltonian with a squared tangent potential. "Journal of Mathematical Chemistry", 34, (2003), p.243-252.
  A.35 H. TAŞELİ, REVIEW of "On influence of module of continuity of potential of a Schrodinger operator to equiconvergence rate", Trans. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci. 23 (2003), no. 1, Math. Mech., 119--126 by Kurbanov, Veli M. . "AMS Reviews", 2004h, (2004), p.2004h:34180.
  A.36 H. TAŞELİ, A class of orthogonal polynomials suggested by a trigonometric Hamiltonian: Symmetric states . "Journal of Mathematical Chemistry", 36, (2004), p.1-12.
  A.37 B.K. Taşeli, C.F. Gökçay and H. TAŞELİ, Upflow column reactor design for dechlorination of chlorinated pulping wastes by Penicillium camemberti . "Journal of Environmental Management", 72, (2004), p.175-180.
  A.38 H. TAŞELİ, REVIEW of "Uniform asymptotic approximations for the Whittaker functions $M\sb {\kappa,iµ}(z)$ and $W\sb {\kappa,iµ}(z)$", Anal. Appl. (Singap.) 1 (2003), no. 2, 199--212 by Dunster, T. M. . "AMS Reviews", 2004b, (2004), p.2004b:33005.
  A.39 H. TAŞELİ, REVIEW of "Computation and confluent hypergeometric functions on compact intervals", Functions, series, operators (Budapest, 1999), 357--366, János Bolyai Math. Soc., Budapest, 2002 by Schwarz, Ch. . "AMS Reviews", 2004g, (2004), p.2004g:33012.
  A.40 H. TAŞELİ, REVIEW of "Comparison theorems for eigenvalues of one-dimensional Schrödinger operators", J. Math. Kyoto Univ. 43 (2003), no. 3, 465--474 by Huang, Min-Jei . "AMS Reviews", 2004k, (2004), p.2004k:34173.
  A.41 H. TAŞELİ, REVIEW of "Galerkin analysis for Schrödinger equation by wavelets", J.Math.Phys. 45 (2004), no. 3, 855--869 by Dai, Dao-Qing; Han, Bin; Jia, Rong-Qing . "AMS Reviews", 2004m, (2004), p.2004m:65231.
  A.42 H. TAŞELİ, Accurate numerical bounds for the spectral points of singular Sturm-Liouville problems over 0 < x < infinity . "Journal of Computational and Applied Mathematics", 164-165, (2004), p.707-722.
  A.43 H. Taşeli and H. Alıcı, The scaled Hermite-Weber basis in the spectral and pseudospectral pictures. "Journal of Mathematical Chemistry", 38, (2005), p.367-378.
  A.44 H. Taşeli, A class of orthogonal polynomials suggested by a trigonometric Hamiltonian: Antisymmetric states. "Journal of Mathematical Chemistry", 37, (2005), p.377-388.
  A.45 İnci M. Erhan and H. Taşeli, A model for the computation of quantum billiards with arbitrary shapes. "Journal of Computational and Applied Mathematics", 194, (2006), p.227-244.
  A.46 Taseli, H. and Alıcı H., The Laguerre pseudospectral method for reflection symmetric Hamiltonians on the real line. "Journal of Mathematical Chemistry", 41, (2007), p.407--416.
  A.47 H. Taseli, On the special values of monic polynomials of hypergeometric type. "Journal of Mathematical Chemistry", 43, (2008), p.237--251.
  A.48 H.Alıcı and H.Taşeli, Pseudospectral methods for an equation of hypergeometric type with a perturbation. "Journal of Computational and Applied Mathematics", 234, (2010), p.1140--1152.
  A.49 R.Alvarez-Nodarse, R.S. Adıgüzel and H.Taşeli, On the orthogonality of q-classical polynomials of the Hahn class. "Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)", 8, (2012), p.1-30.
  A.50 H. Alıcı and H. Taşeli, Unification of Stieltjes-Calogero type relations for the zeros of classical orthogonal polynomials. "MATHEMATICAL METHODS IN THE APPLIED SCIENCES", 38, (2015), p.3118 -- 3129.
  A.51 H. Alıcı and H. Taşeli, The Laguerre pseudospectral method for the radial Schrödinger equation. "Applied Numerical Mathematics", 87, (2015), p.87--99.
  A.52 H. Altundağ, C. Böckmann and H. Taşeli, Inverse Sturm-Lioville problems with pseudospectral methods. " International Journal of Computer Mathematics", 92, (2015), p.1373 -- 1384.
 

Conference Papers

  A.1 Taseli,H, Numerical Bounds for the spectral points of singular Sturm-Liouville problems. "ICCAM 2002 (Tenth International Congress on Computatioanal and Applied Mathematics)", (2002).

Publications (NATIONAL)

<< back